Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 309368, 7 pages
http://dx.doi.org/10.1155/2014/309368
Research Article

Strong Convergence Algorithms of the Split Common Fixed Point Problem for Total Quasi-Asymptotically Pseudocontractive Operators

Department of Mathematics, Ordnance Engineering College, Shijiazhuang, Hebei 050003, China

Received 19 January 2014; Revised 2 March 2014; Accepted 16 March 2014; Published 3 April 2014

Academic Editor: Jaan Janno

Copyright © 2014 Peiyuan Wang and Hy Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a new algorithm for solving the two-set split common fixed point problem with total quasi-asymptotically pseudocontractive operators and consider the case of quasi-pseudocontractive operators. Under some appropriate conditions, we prove that the proposed algorithms have strong convergence. The results presented in this paper improve and extend the previous algorithms and results of Censor and Segal (2009), Moudafi (2011 and 2010), Mohammed (2013), Yang et al. (2011), Chang et al. (2012), and others.